THANK YOU for the information. I was able to find the cookbook and that made me feel a LOT better about the "diet" thing. I also finally realized that it's a LOW idodine not a NO idodine diet. Yesterday (Monday) was my grocery shopping day and today (Tuesday) is going to be my "cooking and freezing" day because Wednesday will be the day I go off my meds. I have received wonderful advice on this site and I am very thankful for people taking the time to write to me. You are not the first one that has warned about the nausea, so I will look into that today. Thank you for your encouragment. I pray you will be blessed for helping me.
On the ThyCa website (thyca.org) look on the upper-left side of the page. Under the heading "Support Services" is the link "Low Iodine Cookbook". Try to get some recipes in the freezer before you go totally medication-free - you'll be pretty tired that last week. Drink lots of water after your I131, suck on sour candy or lemons to flush your salivary glands to prevent damage (permanent dry-mouth is no fun, believe me). Make sure you know when to re-start meds after treatment, and if you're going to have a large dose, ask for some anti-nausea medication to have with you after you swallow your I131. My endo wouldn't give it to me because he didn't believe people really had nasuea after swallowing RADIATION - said it was in their heads. My gp wrote me a prescription, and I used it ; I became sick 4 hours after I took the pill, and it last about 8 hours more. Good luck with all of this, and hang in there. You're more than halfway there :-)